I am taking Liptor and arimidex as well as Maxzide-25. I take half a tablet because I have had to have a parathyroid removed because of this diuretic. My stomach is bloating. Is this due to the interaction of the drugs? Also take calcium with D
Stomach bloating? Is this a drug interaction between Lipitor, Arimidex, Maxidex and Calcium with D?
Added 22 Aug 2010:
My Encrinologist took me off of Maxzide because of its adverse effects to my parathyroid glands(I had one removed). However, I have tried over drugs and there aren't any others that can keep my bp down so I retured to Maxzide. But I take 1/2 a tablet. I am not losing any weight and I am tired all the time.
Stomach bloating could be a side effect of any one of these medicines. There are interactions between a couple of the medicines you are taking. Please see link below for interactions in details.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 1 answer
I am looking for a drug for acid refluf that does not haver an interaction with lipitor.Please help?
Posted 15 Sep 2011 • 1 answer
Calcium 600 D - Can too much calcium with vitamin d plus 200mg of d make me feel sick to my stomach?
Posted 17 Nov 2013 • 1 answer
Posted 16 Feb 2014 • 1 answer
Posted 21 Sep 2015 • 1 answer